Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 23, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 13, 2015, 3:35 AM CDT for 7 counties in Wisconsin. It was in force for 55 min. 16 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2015, 3:35 AM CDT (08:35 UTC)
- Expired
- Jul 13, 2015, 4:30 AM CDT
- In force
- 55 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green Lake County, WI, Iowa County, WI, Sauk County, WI
The radar
The Milwaukee radar (KMKX), 95 km from the middle of the area, began a volume at 08:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 3:35 AM CDT | TSTM WND DMG | Plain, WI | TREES DOWN ACROSS MUCH OF SOUTHERN SAUK COUNTY. |
| Jul 13, 3:51 AM CDT | TSTM WND DMG | Arena, WI | TREES AND POWER LINES DOWN. |
| Jul 13, 3:59 AM CDT | TSTM WND GST 51 | 3 Ne Maple Bluff, WI | ASOS STATION MADISON DANE COUNTY AIRPORT /MSN/ |
| Jul 13, 4:00 AM CDT | TSTM WND GST 55 | De Forest, WI | RELAYED VIA FACEBOOK. |
| Jul 13, 4:05 AM CDT | TSTM WND DMG | Columbus, WI | MULTIPLE TREES DOWN |
| Jul 13, 4:05 AM CDT | TSTM WND DMG | Columbus, WI | LARGE TREES DOWN N HOUSES. |
| Jul 13, 4:05 AM CDT | TSTM WND DMG | Cross Plains, WI | LARGE TREES DOWN ON HOUSES. STREETS FLOODED AND BLOCKED. |
| Jul 13, 4:05 AM CDT | TSTM WND DMG | Cross Plains, WI | POWER LINES AND BRANCHES DOWN. |
| Jul 13, 4:05 AM CDT | TSTM WND GST 64 | Sun Prairie, WI | WIND SPEED MEASURED VIA HOME WEATHER STATION. RELAYED VIA FACEBOOK. |
| Jul 13, 4:05 AM CDT | TSTM WND GST 100 | Columbus, WI | NUMEROUS LARGE TREES DOWN IN AREA. A FEW OUTBUILDINGS DAMAGED OR DESTROYED. NWS STORM SURVEY ESITMATES 90-110 MPH WINDS. |
| Jul 13, 4:07 AM CDT | TSTM WND DMG | Brandon, WI | NUMEROUS REPORTS OF TREES DOWN AND ARCING POWER LINES ACROSS SOUTHERN FOND DU LAC COUNTY. |
| Jul 13, 4:15 AM CDT | TSTM WND DMG | Mount Horeb, WI | MANY TREES DOWN, AT LEAST ONE ON A HOUSE AND ONE ON POWERLINES. RELAYED VIA TWITTER. |
| Jul 13, 4:16 AM CDT | TSTM WND GST 60 | 2 N Sun Prairie, WI | RELAYED VIA FACEBOOK. |
| Jul 13, 4:16 AM CDT | TSTM WND GST 60 | Beaver Dam, WI | RELAYED VIA FACEBOOK. |
| Jul 13, 4:25 AM CDT | HAIL 1 | Juneau, WI | HAIL WITH DAMAGING WINDS. 50 FT TREE DOWN IN YARD |
| Jul 13, 4:27 AM CDT | TSTM WND GST 64 | 15 Nw Clyman, WI | MEASURED WITH A HOME WEATHER STATION. RELAYED VIA FACEBOOK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.6 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 321 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 1212 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
030
WUUS53 KMKX 130835
SVRMKX
WIC021-025-027-039-047-049-111-130930-
/O.NEW.KMKX.SV.W.0023.150713T0835Z-150713T0930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 AM CDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN IOWA COUNTY IN SOUTH CENTRAL WISCONSIN...
SOUTHERN SAUK COUNTY IN SOUTH CENTRAL WISCONSIN...
COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
GREEN LAKE COUNTY IN SOUTH CENTRAL WISCONSIN...
DODGE COUNTY IN SOUTHEASTERN WISCONSIN...
NORTHERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
SOUTHWESTERN FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 430 AM CDT
* AT 335 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PRINCETON TO NEAR POYNETTE TO NEAR MUSCODA...MOVING
SOUTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MADISON...FOND DU LAC...SUN PRAIRIE...MIDDLETON...BEAVER DAM...
WAUNAKEE...WAUPUN...PORTAGE...RIPON...MOUNT HOREB...WINDSOR...
MAYVILLE...COLUMBUS...PRAIRIE DU SAC...MARSHALL...HORICON...SAUK
CITY...JUNEAU...LAKE WISCONSIN AND DEFOREST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4320 9043 4321 9030 4317 9020 4328 9019
4347 8952 4364 8939 4364 8925 4376 8925
4377 8917 4387 8920 4392 8917 4373 8836
4323 8877 4320 8901 4317 8901 4298 8984
4312 9043
TIME...MOT...LOC 0835Z 293DEG 49KT 4383 8913 4345 8942 4316 9041
HAIL...<.75IN
WIND...60MPH
$$
MBK4 follow-up statements
096
WWUS53 KMKX 130849
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
349 AM CDT MON JUL 13 2015
WIC021-025-027-039-047-049-111-130930-
/O.CON.KMKX.SV.W.0023.000000T0000Z-150713T0930Z/
IOWA WI-SAUK WI-COLUMBIA WI-GREEN LAKE WI-DODGE WI-DANE WI-
FOND DU LAC WI-
349 AM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR NORTHERN IOWA...SOUTHERN SAUK...COLUMBIA...GREEN LAKE...DODGE...
NORTHERN DANE AND SOUTHWESTERN FOND DU LAC COUNTIES...
AT 347 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MARKESAN TO NEAR RIO TO 9 MILES SOUTHWEST OF
SPRING GREEN...MOVING SOUTHEAST AT 55 MPH. AT 334 AM CDT...A WIND
GUST OF 68 MPH WAS REPORTED AT LONE ROCK.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
MADISON...FOND DU LAC...SUN PRAIRIE...MIDDLETON...BEAVER DAM...
WAUNAKEE...WAUPUN...PORTAGE...RIPON...MOUNT HOREB...WINDSOR...
MAYVILLE...COLUMBUS...PRAIRIE DU SAC...MARSHALL...HORICON...SAUK
CITY...JUNEAU...LAKE WISCONSIN AND DEFOREST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4320 9043 4321 9030 4317 9020 4328 9019
4347 8952 4364 8939 4364 8925 4376 8925
4377 8917 4387 8920 4392 8917 4373 8836
4323 8877 4320 8901 4317 8901 4298 8984
4312 9043
TIME...MOT...LOC 0847Z 293DEG 49KT 4377 8893 4339 8922 4310 9021
HAIL...<.75IN
WIND...70MPH
$$
SPM154
WWUS53 KMKX 130901
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
401 AM CDT MON JUL 13 2015
WIC021-025-027-039-047-049-111-130930-
/O.CON.KMKX.SV.W.0023.000000T0000Z-150713T0930Z/
IOWA WI-SAUK WI-COLUMBIA WI-GREEN LAKE WI-DODGE WI-DANE WI-
FOND DU LAC WI-
401 AM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR NORTHERN IOWA...SOUTHEASTERN SAUK...COLUMBIA...GREEN LAKE...
DODGE...NORTHERN DANE AND SOUTHWESTERN FOND DU LAC COUNTIES...
AT 359 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BRANDON TO COLUMBUS TO 7 MILES NORTHEAST OF
DODGEVILLE...MOVING SOUTHEAST AT 55 MPH. AT 334 AM...A WIND GUST OF
68 MPH WAS REPORTED AT LONE ROCK.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
MADISON...FOND DU LAC...SUN PRAIRIE...MIDDLETON...BEAVER DAM...
WAUNAKEE...WAUPUN...RIPON...MOUNT HOREB...WINDSOR...MAYVILLE...
COLUMBUS...PRAIRIE DU SAC...MARSHALL...HORICON...SAUK CITY...
JUNEAU...LAKE WISCONSIN...DEFOREST AND CROSS PLAINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4320 9043 4321 9030 4317 9020 4320 9020
4320 9018 4321 9018 4347 8952 4358 8935
4364 8925 4375 8924 4377 8917 4387 8920
4392 8917 4373 8836 4323 8877 4320 8901
4317 8901 4298 8984 4312 9043
TIME...MOT...LOC 0859Z 293DEG 49KT 4371 8875 4333 8904 4304 9003
HAIL...<.75IN
WIND...70MPH
$$
SPM522
WWUS53 KMKX 130917
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
417 AM CDT MON JUL 13 2015
WIC021-025-027-039-047-049-111-130930-
/O.CON.KMKX.SV.W.0023.000000T0000Z-150713T0930Z/
IOWA WI-SAUK WI-COLUMBIA WI-GREEN LAKE WI-DODGE WI-DANE WI-
FOND DU LAC WI-
417 AM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR NORTHERN IOWA...SOUTHEASTERN SAUK...EASTERN COLUMBIA...
SOUTHEASTERN GREEN LAKE...DODGE...NORTHERN DANE AND SOUTHWESTERN FOND
DU LAC COUNTIES...
AT 416 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LOMIRA TO NEAR WATERTOWN TO NEAR MOUNT HOREB...
MOVING SOUTHEAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
MADISON...FOND DU LAC...SUN PRAIRIE...MIDDLETON...BEAVER DAM...
WAUNAKEE...WAUPUN...RIPON...MOUNT HOREB...WINDSOR...MAYVILLE...
COLUMBUS...PRAIRIE DU SAC...MARSHALL...HORICON...SAUK CITY...
JUNEAU...DEFOREST...CROSS PLAINS AND LODI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4320 9043 4321 9030 4317 9020 4320 9020
4320 9018 4321 9018 4333 8957 4344 8937
4355 8929 4359 8921 4366 8910 4379 8901
4387 8897 4373 8836 4323 8877 4320 8901
4317 8901 4298 8984 4312 9043
TIME...MOT...LOC 0916Z 293DEG 49KT 4362 8846 4324 8875 4295 8974
HAIL...<.75IN
WIND...70MPH
$$
SPM999
WWUS53 KMKX 130927
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
427 AM CDT MON JUL 13 2015
WIC021-025-027-039-047-049-111-130936-
/O.EXP.KMKX.SV.W.0023.000000T0000Z-150713T0930Z/
IOWA WI-SAUK WI-COLUMBIA WI-GREEN LAKE WI-DODGE WI-DANE WI-
FOND DU LAC WI-
427 AM CDT MON JUL 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN IOWA...SOUTHEASTERN
SAUK...EASTERN COLUMBIA...SOUTHEASTERN GREEN LAKE...DODGE...NORTHERN
DANE AND SOUTHWESTERN FOND DU LAC COUNTIES WILL EXPIRE AT 430 AM
CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...WIND
GUSTS OF 30 TO 45 MPH REMAIN POSSIBLE.
LAT...LON 4320 9043 4321 9030 4317 9020 4320 9020
4320 9018 4321 9018 4333 8957 4344 8937
4355 8929 4359 8921 4366 8910 4379 8901
4387 8897 4373 8836 4323 8877 4320 8901
4317 8901 4298 8984 4312 9043
TIME...MOT...LOC 0923Z 293DEG 49KT 4362 8846 4324 8875 4295 8974
$$
SPMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 2:53 AM CDT, 42 minutes earlier.
Area forecast discussion, Jul 13, 2:53 AM CDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 253 AM CDT MON JUL 13 2015 .TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM. THE MORNING CONVECTION SHOULD MOVE OUT OF SOUTHEAST WISCONSIN BY MID MORNING...POSSIBLY SOONER. IT LOOKS LIKE THE REST OF THE MORNING AND POSSIBLY THROUGH ABOUT MID AFTERNOON MAY BE DRY. I/LL GO DRY FOR A FEW HOURS IN THE WAKE OF THE MORNING STORMS...BUT INCREASE POPS AGAIN TOWARD NOON. THIS BIG SYSTEM WILL LAY OUT A STABLE AIRMASS THAT WILL TAKE TIME TO MIX OUT AND RECOVER. DEW POINTS WILL REMAIN VERY ELEVATED IN THE LOWER TO MID 70S. WE SHOULD THEN SEE A MORE OR LESS UNCAPPED AIRMASS DEVELOP WITH CAPE CLIMBING TO NEAR 3000J/KG LATER THIS AFTERNOON. THIS IS AT A TIME WE HAVE A SURFACE TROF APPROACHING FROM THE WEST...COUPLED WITH STRONG WESTERLIES ALOFT ASSOCIATED WITH A SERIES OF MID LEVEL SHORT WAVES TRACKING THROUGH A ZONAL TO NORTHWEST FLOW. DEEP LAYER SHEAR OFF THE NAM SHOWS 40- 50KTS IN THE LATE AFTERNOON/EVENING. SPC HAS KEPT THE ENTIRE AREA IN A SLIGHT RISK WITH THE ENHANCED AREA ACROSS THE FAR SOUTH/SOUTHWEST. THE STORM PREDICTION CENTER DAY 1 DISCUSSION COVERS THE REGIONAL DETAILS WELL. WE ARE ON THE NORTHERN PERIPHERY OF THE EXPECTED REDEVELOPMENT THIS AFTERNOON WITH THE BIG FOCUS SOUTH ACROSS ILLINOIS INTO THE OHIO VALLEY. IT/S ENTIRELY POSSIBLE THAT THE REDEVELOPMENT WILL OCCUR JUST TO OUR SOUTH AND WE MAY ESCAPE THE BAD STUFF. THE THREAT FOR STORMS WILL LINGER INTO THE EVENING WITH DRIER WEATHER MOVING IN AFTER MIDNIGHT. .TUESDAY - CONFIDENCE...MEDIUM 500 MILLIBAR SHORTWAVE TROUGH PROGGD TO SLIDE SOUTHEAST THROUGH THE AREA. IN ADDITION...850/925 BOUNDARY WILL DROPPING INTO THE AREA SHIFTING WINDS TO THE NORTHEAST ESPECIALLY NEAR LAKE MICHIGAN. THE NAM HAS COME AROUND TO BE MORE IN LINE WITH THE GFS/ECMWF WITH REGARDS TO THIS WIND SHIFT WITH POTENTIALLY GUSTY NNE WINDS ESP NEAR THE LAKE IN THE AFTERNOON AFTER THE FROPA. WILL KEEP THE CHANCE POPS GOING FOR POPS UP SHRA/TSRA WITH GFS BUFKIT SHOWING SOME CAPE VALUES PUSHING 1000 J/KG. .TUESDAY NIGHT THROUGH WEDNESDAY NIGHT - CONFIDENCE...MEDIUM MODELS SHOW HIGH PRESSURE BUILDING IN WITH NE-E FLOW AND COOLER AIRMASS. LEFT A SMALL POP FOR INLAND AREAS DURING THE EVENING TO ACCOUNT FOR ANY LINGERING SHRA FROM ANY AFTERNOON DEVELOPMENT. 500 MILLIBAR HEIGHTS WILL BE BUILDING INTO WEDNESDAY. MODELS HAVE BACKED OFF ON PRECIP DEVELOPMENT FOR THE CWA DURG THE AFTN. NOT SEEING THE SUSPICIOUS VORTS EITHER SO THIS LENDS A BIT MORE CONFIDENCE TO KEEPING THINGS ON THE DRY SIDE. THE GEM AND ECMWF APPEAR TO HAVE AN OVERALL BETTER HANDLE ON THE VORT PATTERN HEADING INTO WEDNESDAY NIGHT. SO GOING WITH COOLER AND DRIER CONDITIONS WITH THE HIGH DOMINATING. ACTUALLY LOOKS NOW THAT THE ANTICYCLONIC LOW LEVEL FLOW AND FEED OF DRY AIR WILL KEEP MUCH IF NOT ALL OF THE CWA DRY THROUGH WEDNESDAY NIGHT. MAY HAVE A SMALL POP IN THE FAR WEST LATER IN THE NIGHT. .THURSDAY AND THURSDAY NIGHT - CONFIDENCE...MEDIUM MID LEVEL RIDGE AXIS SHIFTS INTO THE EASTERN LAKES. ALL MODELS SHOW A 500 MILLIBAR SHORTWAVE AFFECTING THE AREA THURSDAY AFTERNOON/EVENING. DECENT WAA AND INFLUENCE OF 850 JET BECOMES MORE OF A FACTOR THURSDAY NIGHT. MODEL QPF PROGS SHOW MORE CONSENSUS FOR THE THURSDAY NIGHT PERIOD RATHER THAN THURSDAY AFTERNOON. THERE IS ALSO A WEAK 250 JETLET PROGGD TO ENHANCE UPPER DIVERGENCE A BIT THURSDAY NIGHT. GFS CAPES ARE NOT AS HIGH AS PRIOR RUNS. .FRIDAY - CONFIDENCE...LOW THE ECMWF BRINGS IN WEAK SURFACE RIDGING AND BUILDING 500 HEIGHTS AND SUBSEQUENT DRIER CONDITIONS. MEANWHILE THE GFS AND GEM STILL SHOW LINGERING SURFACE/850 TROUGH AND ANOTHER 500 MILLIBAR SHORTWAVE. WILL KEEP THE SUPERBLEND POPS IN PLACE FOR NOW. .SATURDAY AND SUNDAY - CONFIDENCE...MEDIUM GFS/ECMWF SHOW 588/591DM RIDGE BUILDING UP BRIEFLY ACROSS THE AREA. EXPECTING A WARM AND HUMID PERIOD WITH 925 TEMPS INTO THE MID 20S CELSIUS. SHORTWAVE ENERGY PROGGD TO COLLAPSE THE RIDGE RIDING AROUND THE RIDGE MAY BRING SOME STORMS INTO SRN WI SATURDAY NIGHT OR SUNDAY. && .AVIATION/12Z TAFS/...LOOK FOR THE EARLY MORNING STRONG THUNDERSTORMS TO MOVE OFF TO THE SOUTH AND EAST BY ABOUT 13-14Z...EARLIER AT KMSN. MVFR AND SOME IFR CONDITIONS WILL BE AROUND THROUGH ABOUT THEN...THEN CONDITIONS IMPROVE TO VFR LEVELS BY ABOUT MID AFTERNOON AND WILL LIKELY CONTINUE THROUGH THE REMAINDER OF THE TAF PERIOD. WE ARE EXPECTING REDEVELOPMENT OF SCATTERED THUNDERSTORMS LATER THIS AFTERNOON AND INTO THE EVENING. AS ALWAYS...BRIEF MVFR CONDITIONS ARE POSSIBLE IN AND AROUND THUNDERSTORMS. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TODAY/TONIGHT AND AVIATION/MARINE...DAVIS TUESDAY THROUGH SUNDAY...COLLAR
Hazardous weather outlook, Jul 12, 3:23 PM CDT, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 323 PM CDT SUN JUL 12 2015 WIZ046-047-051-052-056>060-062>072-132030- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 323 PM CDT SUN JUL 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A LINE OF SEVERE THUNDERSTORMS PRODUCING MAINLY STRAIGHT-LINE WIND DAMAGE IS POSSIBLE LATE TONIGHT. THE STORM PREDICTION CENTER HAS ALL OF SOUTHERN WISCONSIN IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS...AND A GREATER...ENHANCED AREA WEST OF A MONTELLO TO MADISON TO JANESVILLE LINE. THE FAVORED WINDOW FOR THE SEVERE THUNDERSTORMS IS EXPECTED MAINLY AFTER 2 AM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS SOUTH OF A SPRING GREEN TO PORTAGE TO CEDARBURG LINE ON MONDAY. THERE IS A SLIGHT RISK OF SEVERE STORMS TO THE NORTH. THUNDERSTORMS MAY BE EXITING SOUTHERN WISCONSIN MONDAY MORNING. ADDITIONAL THUNDERSTORMS ARE POSSIBLE DURING THE AFTERNOON WITH THE RISK OF DAMAGING WINDS LARGE HAIL AND EVEN A TORNADO POSSIBILITY. HEAT INDEX VALUES MAY APPROACH 95...ESPECIALLY WEST AND SOUTH OF MADISON MONDAY AFTERNOON. THERE IS A CHANCE OF THUNDERSTORMS THROUGH TUESDAY...WITH THUNDERSTORMS CHANCES RETURNING OFF AND ON FOR WEDNESDAY NIGHT THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT AND AGAIN MONDAY AFTERNOON. LMZ643>646-132030- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 323 PM CDT SUN JUL 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A LINE OF SEVERE THUNDERSTORMS PRODUCING HIGH WINDS IS POSSIBLE DURING THE EARLY MORNING HOURS. MARINERS SHOULD ALSO BE PREPARED FOR AREAS OF FOG AS VERY MOIST AIR CONTINUES TO MOVE INTO THE REGION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS SOUTH OF PORT WASHINGTON. THERE IS A SLIGHT RISK OF SEVERE STORMS TO THE NORTH. THUNDERSTORMS MAY BE EXITING THE LAKE MICHIGAN SHORE AREA MONDAY MORNING. ADDITIONAL SEVERE THUNDERSTORMS ARE POSSIBLE DURING THE AFTERNOON. THERE IS A CHANCE OF THUNDERSTORMS THROUGH TUESDAY...WITH THUNDERSTORMS CHANCES RETURNING OFF AND ON FOR WEDNESDAY NIGHT THROUGH SUNDAY. HENTZ/MBK WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jul 13, 1:53 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
153 AM CDT MON JUL 13 2015
WIZ046-047-051-056>058-062>064-067-130815-
JEFFERSON-SAUK-FOND DU LAC-LAFAYETTE-IOWA-GREEN
LAKE-COLUMBIA-DODGE-MARQUETTE-DANE-
153 AM CDT MON JUL 13 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT IOWA...SAUK...
COLUMBIA...GREEN LAKE...NORTHWESTERN JEFFERSON...MARQUETTE...DODGE...
DANE...NORTHERN LAFAYETTE AND WESTERN FOND DU LAC COUNTIES...
AT 151 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 13 MILES EAST OF MEDFORD TO 11 MILES EAST OF MILLSTON
TO NEAR RUSHFORD...AND MOVING SOUTHEAST AT ABOUT 35 MPH.
WINDS OF 30 TO 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
THESE STORMS WILL BE NEAR...
PORTAGE AROUND 250 AM CDT.
PARDEEVILLE AROUND 255 AM CDT.
RIO AROUND 300 AM CDT.
CAMBRIA AROUND 305 AM CDT.
FALL RIVER AROUND 310 AM CDT.
COLUMBUS AND DODGEVILLE AROUND 315 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE EAST BRISTOL...MOUNT
VERNON...PINE BLUFF...OXFORD...FOX LAKE...MERRIMAC...ENDEAVOR...
PLAIN...BURNETT AND MINNESOTA JUNCTION.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4390 8888 4389 8841 4394 8840 4394 8836
4320 8867 4280 9012 4299 9043 4320 9043
4321 9029 4317 9019 4355 9019 4356 9031
4364 9031 4364 8960 4398 8960 4398 8889
TIME...MOT...LOC 0651Z 307DEG 59KT 4509 9008 4420 9042 4385 9171
MBKSpecial weather statement, Jul 13, 2:32 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
232 AM CDT MON JUL 13 2015
WIZ046-047-051-056>058-062-063-130830-
SAUK-FOND DU LAC-IOWA-GREEN LAKE-COLUMBIA-DODGE-MARQUETTE-DANE-
232 AM CDT MON JUL 13 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN IOWA...SAUK...
COLUMBIA...GREEN LAKE...MARQUETTE...NORTHWESTERN DODGE...NORTHERN
DANE AND WEST CENTRAL FOND DU LAC COUNTIES...
AT 232 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR RIB MOUNTAIN TO NEAR NEW LISBON TO NEAR SPRING
GROVE...AND MOVING SOUTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
EASTERN MADISON...SUN PRAIRIE...MIDDLETON...WAUNAKEE...BARABOO...
PORTAGE...REEDSBURG...RIPON...WINDSOR...BERLIN...COLUMBUS...PRAIRIE
DU SAC...SAUK CITY...WISCONSIN DELLS...LAKE WISCONSIN...DEFOREST...
CROSS PLAINS...LODI...LAKE DELTON AND POYNETTE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4390 8889 4389 8879 4319 8912 4294 9043
4320 9043 4321 9029 4317 9019 4355 9019
4356 9031 4364 9031 4364 8960 4398 8960
4398 8889
TIME...MOT...LOC 0732Z 312DEG 49KT 4491 8963 4385 9011 4357 9156
MBKThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 1:53 AM CDT | Special Weather Statement | MKX | Columbia, Dane, Dodge, Fond du Lac, Green Lake, Iowa and 2 more | 82 min |
| Jul 13, 2:32 AM CDT | Special Weather Statement | MKX | Columbia, Green Lake, Iowa, Marquette, Sauk | 58 min |
| Jul 13, 2:41 AM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Sheboygan, Washington | 34 min |
| Jul 13, 2:46 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette, Sauk | 59 min |
| Jul 13, 3:05 AM CDT | Flash Flood Warning | MKX | Columbia | 3 hr |
| Jul 13, 3:28 AM CDT | Flash Flood Warning | MKX | Dodge | 3 hr |
| Jul 13, 3:32 AM CDT | Areal Flood Advisory | MKX | Fond du Lac, Green Lake, Marquette | 118 min |
| Jul 13, 3:52 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Green, Iowa, Jefferson, Lafayette and 1 more | 53 min |
| Jul 13, 3:54 AM CDT | Special Marine Warning | MKX | 2 hr | |
| Jul 13, 4:08 AM CDT | Tornado Warning | MKX | Dodge | 37 min |
| Jul 13, 4:22 AM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Sheboygan, Washington, Waukesha | 38 min |
| Jul 13, 4:45 AM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette, Rock, Walworth | 45 min |
| Jul 13, 4:52 AM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee, Sheboygan | 38 min |
| Jul 13, 5:03 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 57 min |
| Jul 13, 5:09 AM CDT | Severe Thunderstorm Warning | MKX | Washington, Waukesha | 21 min |
| Jul 13, 5:54 AM CDT | Special Marine Warning | MKX | 66 min | |
| Jul 13, 4:38 PM CDT | Special Weather Statement | MKX | Sauk | 37 min |
| Jul 13, 5:21 PM CDT | Special Weather Statement | MKX | Sauk | 39 min |
| Jul 13, 6:05 PM CDT | Special Weather Statement | MKX | Sauk | 40 min |
| Jul 13, 6:14 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 46 min |
| Jul 13, 6:26 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Sauk | 49 min |
| Jul 13, 6:43 PM CDT | Tornado Warning | MKX | Iowa | 32 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.